# SDR EIAA2000091

- Difficulty date: March 30, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar
- Condition: Cracked
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - C6/D CHECK - NR 3 MAIN TANK CRACKED MID-SPAR WEB APPROX WS 569 AFT SIDE OF UPPER CHORD.  REPAIRED PER ECRA 479-57-134-2.  TRIMMED WEB OUT AND INSTALLED FILLER, DOUBLERS, AND STIFFENER.  (X)
